A solution of the problem of inverse approximation for the sampling Kantorovich operators in case of Lipschitz functions

TitleA solution of the problem of inverse approximation for the sampling Kantorovich operators in case of Lipschitz functions
Publication TypeJournal Article
Year of Publication2020
AuthorsCantarini, M, Costarelli, D, Vinti, G
JournalDolomites Research Notes on Approximation
Volume13
Issue1
Pagination30-35
Date Published03/2019
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttps://drna.padovauniversitypress.it/2020/1/4